# SDR SIMA20011319

- Difficulty date: May 10, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N280AE
- Make and model: Saab 340B
- Aircraft serial: 340B280
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 7253711165
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV INSPECTION, MAINTENANCE FOUND THE LEFT AFT FLOOR PANEL SUPPORT ANGLE IS CORRODED.  REMOVED AND REPLACED SUPPORT ANGLE IAW SAAB SRM 51-40-21.  (M)
